# SDR WX0A072776

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 33,624 hours, 23,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: 0479
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MEGA PHONE INOPERATIVE.  R & R FWD MEGA PHONE.  OPERATIONS CHECKED GOOD IAW AMM 25-65-51.
